... The Dr. put me on ibuprofen, but have not had any relief. Any suggestions?
1 Sep 2009
Hi enalbe, If I were you, I'd consult with another doctor. Have you have any tests done, like a CAT scan, or MRI for instance? This is very important stuff, and it's mandatory that you do everything possible to make sure you're alright. I'd be worried more about why you're having this type of headache, than how to treat it! I don't know where you live, but there's got to be a decent hospital around. Please check yourself out!! Take care... keemo7
2 Sep 2009
Ongoing pain from head trauma needs to be checked out. I agree that a CT scan, MRI, etc should be done to determine why you're still having headaches. It doesn't take a huge blow to the head to cause serious problems. They should only last for a while following an injury. I would suggest you seek out a second medical opinioin. Let us know. God bless.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
hypertension vs. liver damage; severe OA pain dosage differences, what ever else you've got... finally figured out the prescribed dose of 800 ...
1 answer • 5 Jan 2010
I take all three together (at the same time) but some pharmacists say not to while others say it is OK. It's for severe headache. Any other ...
1 answer • 17 Mar 2012
I have been taking 2-3 Ibuprofen daily for a few months now due to lower back pain and headaches. I want to try as much as possible to reduce the ...
3 answers • 1 Aug 2012
I woke up two days ago to severe pain and swelling. It hurts to open my mouth and even swallow water. I have been taking ibuprofen every four hours ...
2 answers • 22 Jan 2015
Plan B One-Step - I took plan B 6 days ago and have had a ongoing headache for the past 5days. It is
... awful, pain is just behind my left eye. I also had dizziness for the 1st 4days. When does this end? That is the only symptoms I have been ...
2 answers • 18 Feb 2015